# SDR SWAA2016060652389

- Difficulty date: May 19, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 42,923 hours, 24,988 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount Bracket
- Part number: 311A2683
- Condition: Cracked
- Location: Rt Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE AFT STRUT MOUNT BRACKET CRACKED ON BULKHEAD, EXTERNAL AREA OF LOWER SPAR OTBD SIDE.  R & R BRACKET IAW SRM & DWG.
